# SDR DALA2022121908196

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 131,825 hours, 19,643 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adapter Ring
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALT DISAGREE CAUTION,  COMPLIED WITH QRH WITH MCC DIRECTION, DETERMINED CA ALTIMETER UNRELIABLE. ALTITUDE DIFFERENCE INCREASES AS PER PREVIOUS WITH TAS INCREASE IAW PREVIOUS WRITEUP. CA 34020, FO 34220 STANDBY 34520ON INITIAL CAUTION MESSAGE (MACH .80) CORRECTIVE ACTION: REPLACED LT ADC IAW AMM 34-12. PERFORMED LOW LEVEL LEAK CHK IAW AMM 34-11. CHECKED OK.
